# SDR CHQA201100317

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION AND SCORING WAS FOUND ON THE LEFT FLOORBEAM SEAT TRACK FROM FRAME 47 TO FRAME 52.  MAINTENANCE REPLACED THE LEFT FLOORBEAM SEAT TRACK BETWEEN FRAME 47 AND FRAME 52 IN ACCORDANCE WITH AMM 53-01-06.
